# SDR 2006UALA01060

- Difficulty date: June 1, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 52,082 hours, 28,176 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 807 BTWN STRINGERS 25R & 26R, THRESHOLD SILL ATTACH ANGLE HAS DOUBLE DRILL HOLE.
